Multiple Masculinities and Intersecting Identities
Introduction to a Special Issue
Bibliographic Data
| ID | 12412489 |
|---|---|
| Authors | Jeff Cohen (University of Washington, corresponding author), Jeff W Cohen, James P Maurino |
| Year | 2014 |
| Volume | 22 |
| Issue | 2 |
| Pages | 87-88 |
| Publication date | 2014-03-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | The Journal of Men s Studies (JOURNAL) |
| Journal identifiers | ISSN: 1060-8265 • E-ISSN: 1933-0251 |
| Publisher | SAGE Publishing (PUBLISHER • US) |
| DOI | 10.3149/jms.2202.87 |
| OpenAlex | W2317723490 |
| Language | EN |
| Citations received | 1 |
| Citations per year | 0.2 |
|---|---|
| Citation span | 2021 - 2021 (1) |
| Highly cited | No |